# SDR IPXA2019040129575

- Difficulty date: March 7, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 6002000501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRSUPERNUMERARY AREA, L/H SIDE, FWD FACE OF L-SHAPED SOLID BARRIER HAS CORROSION ALONG LOWER SURFACECUTOUT CORRODED MATERIAL, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW REO G21869
